Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

T-Wise Balanced Designs from Binary Hamming Codes

Year:    2011

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 3 : pp. 173–176

Abstract

In  this  paper  we  show  that  the  binary  Hamming  codes (2r1,22rr12,3) satisfy (2rr2)22rr11,{3,4,...,2r4},1) designs, where r3, a positive integer. For different values of r most of the t-wise balanced designs obtained from our constructions appear to be new.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22675

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 3 : pp. 173–176

Published online:    2011-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    4

Keywords: